# SDR 20061068

- Difficulty date: February 11, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 23,513 hours, 28,345 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 213-228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN REPAIR DUE TO CORROSION REPAIR.  SKIN REPAIR AREA APPROX 31.5 INCHES X 23 INCHES FROM FS 213.25/228.25 AND STRINGERS 13L TO 15R.   OPEN
